# SDR AALA20000737

- Difficulty date: May 7, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833203
- Condition: Malfunctioned
- Location: Nlg
- Component: Landing Gear System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0566 - AFTER  TAKEOFF AND GEAR RETRACTED, NOSE GEAR RED LIGHT REMAINED ILLUMINATED.  REMAINED ON INTERMITTENTLY AFTER RECYCLE.  LANDED DFW WITHOUT INCIDENT.  REPLACED UPLOCK SENSOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
